# SDR AALA202405035918

- Difficulty date: April 17, 2024
- Submitted: May 3, 2024
- Operation: Air carrier
- Aircraft: N943AN
- Make and model: Boeing 737823
- Aircraft serial: 30599
- Aircraft time: 66,052 hours, 27,821 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Pressure Deck
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN CENTER WING SECTION REAP SPAR, RIGHT HAND WHEEL WELL, VERTICAL PRESSURE DECK WEB AT STA 663, BETWEEN RBL 40.00 AND RBL 45.64. REPAIRED WEB PER SRM 57-10-10-2R REPAIR 3 ALTERNATIVE 2.
